# SDR 9501903211

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Secure
- Location: Aft Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE AFT CARGO DOOR INDICATED OPEN.  THE TAKEOFF WAS ABORTED.  MAINTENANCE FOUND THE AFT CARGO DOOR HANDLE POPPED OUT 0.5 INCH.  SECURED DOOR HANDLE AND ALL INDICATIONS AND OPERATION NORMAL.
